# SDR CA091202007

- Difficulty date: November 25, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 5,488 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Warning Message
- Location: Te Flaps
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) YYZ TO SEA ON APPROACH FLAP FAIL MESSAGE, GO AROUND CARRIED OUT AND EMERGENCY DECLARED.  NORMAL LANDING FLAPS 1 (TC NR 20091202007)
